# SDR HEEA084372

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,835 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Vent
- Part number: A026
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STATIC VENT HEATING ELEMENT DOES NOT WORK.
